grrrr — The Bump
Postpartum Depression

grrrr

I decided I didn't want to be on meds right now. I took effexor for one week and decided to try the counseling only route first, plus exercise, and relying more on family for support since I do have legit reasons to be feeling as anxious and upset as I do sometimes (ds is military and is deploying soon).  The last two days since I stopped the meds I have been very angry and teary. Ugh.  It's scary that after only a week on meds I think I have withdrawal symptoms.  That's another major reason I don't want to take the meds. I really don't want to deal with coming off them later...

 

[IMG]http://i41.tinypic.com/1zeffh0.jpg[/IMG][IMG]http://i41.tinypic.com/dnd85d.jpg[/IMG]

Re: grrrr

  • The good thing about Effexor is that it starts to work quickly. The bad thing is that the withdrawal is rough. It's really best to go off them slowly.

    Good luck with the counseling, exercise, & support. It's amazing what exercise can do for your state of mind.

    BabyFruit Ticker Baby Birthday Ticker Ticker
  • Thank you for the support! I'm hoping the more holistic approach will work for me....

    yes this withdrawal feeling is scary.  And I was still only taking the starting dose (one 37.5 mg pill).  I told my counselor that I had decided not to take it since clearly I had things to work through...so maybe this isn't truely ppd or ppa.   They are so good at uncovering things that you didn't realize were festering inside of you.

     

    [IMG]http://i41.tinypic.com/1zeffh0.jpg[/IMG][IMG]http://i41.tinypic.com/dnd85d.jpg[/IMG]
This discussion has been closed.
Choose Another Board
Search Boards